Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2020 / Volume: 69 Issue: 2

On doubly warped products

Sibel Gerdan Aydın(İSTANBUL ÜNİVERSİTESİ, FEN FAKÜLTESİ)0000-0001-5278-6066
Hakan Mete Taştan(İSTANBUL ÜNİVERSİTESİ, FEN FAKÜLTESİ)0000-0002-0773-9305
Pages
—
Publication Date
2020-12-31
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

As a result, we prove the non-existence of Einstein proper doubly warped product pseudo-Riemannian manifold of dimension grater or equal than 4. . .

📌 3 Key Takeaways

🎯
Objective & Hypothesis:We give a new characterization for doubly warped products by using the geometry of their canonical foliations intersecting perpendicularly.
📊
Key Findings & Data:We also give a necessary and sufficient condition for a doubly warped product to be a warped or a direct product.
💡
Conclusion & Impact:As a result, we prove the non-existence of Einstein proper doubly warped product pseudo-Riemannian manifold of dimension grater or equal than 4. . .
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Doubly warped product · warped product · direct product

Abstract

We give a new characterization for doubly warped products by using the geometry of their canonical foliations intersecting perpendicularly. We also give a necessary and sufficient condition for a doubly warped product to be a warped or a direct product. As a result, we prove the non-existence of Einstein proper doubly warped product pseudo-Riemannian manifold of dimension grater or equal than 4. . .

🔖

Cite This Article

Aydın, S. G., Taştan, H. M. (2020). On doubly warped products. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 69 Issue: 2. https://doi.org/10.31801/cfsuasmas.635048

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (15)

  1. Y. Agaoka, I-B. Kim, D.J. Yeom,On doubly warped product manifolds, Mem. Fac. Integrated Arts and Sci., Hiroshimo Univ., ser. IV. 24 (1998), 1-10.
  2. R.L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Mat. Soc. 145(1) (1969), 1-49.
  3. R.A. Blumenthal and J.J. Hebda, An analogue of the holonomy bundle for a foliated manifold, Tohoku Math. J. 40(2) (1988), 189-197.
  4. B.Y. Chen, Geometry of submanifolds and its applicaitons, Science University of Tokyo, Tokyo, 1981.
  5. B.Y. Chen, Differential geometry of warped product manifolds and submanifolds, World Scientific, 2017.
  6. P. E. Ehrlich, Metric deformations of Ricci and sectional curvature on compactRiemannian manifolds, Ph.D. dissertation, SUNY, Stony Brook, N.Y., 1974.
  7. M. Fernandez Lopez, E. Garcia Rio, D.N. Küpeli, B. Ünal, A curvature condition for a twisted product to be a warped product, Manuscripta Math. 106 (2001), 213-217.
  8. P. Gupta, On compact Einstein doubly warped product manifolds, Tamkang J. Math. 49(4) (2018), 267-275. doi:10.5556/j.tkjm.49.2018.2605.
  9. G.I. Kruchkovich, On semi-reducible Riemannian spaces (in Russian), Dokl. Akad. Nauk SSSR 115 (1957), 862-865.
  10. B. Olea, Doubly warped product structures on semi-Riemannian manifolds, Ph.D. thesis, Universty of Malaga, 2009.
  11. B. O'Neill, Semi-Riemannian geometry with applications to relativity, Academic Press, San Diego, 1983.
  12. R. Ponge and H. Reckziegel, Twisted products in pseudo- Riemannian geometry, Geom. Dedicata 48 (1993), 15-25.
  13. B. Ünal, Doubly warped products, Ph.D. thesis, Universty of Missouri-Columbia, 2000.
  14. K. Yano, M. Kon, Structures on Manifolds, Singapore: World Scientific, 1984.
  15. M. Fernandez Lopez, E. Garcia Rio, D.N. Küpeli, B. Ünal, A curvature condition for a twisted product to be a warped product, Manuscripta Math. 106 (2001), 213-217.